Arizona, 2010

Flash Flood and Lightning Strike in Arizona, September 22, 2010

September 22, 2010 · NWS PSR · 4 events in 2 counties and zones

A flow of deep subtropical moisture from the south led to thunderstorms and heavy rainfall across the higher terrain east of Phoenix mainly during the first part of the day on the 22nd of September. Heavy rain led to flash flooding and mudslides in the area around Punkin Center.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$145,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PSR wrote it up.

A flow of deep subtropical moisture from the south led to thunderstorms and heavy rainfall across the higher terrain east of Phoenix mainly during the first part of the day on the 22nd of September. Heavy rain led to flash flooding and mudslides in the area around Punkin Center.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Sep 21, 8:30 PM MST, 5 hours 30 minutes earlier.

Area forecast discussion, Sep 21, 8:30 PM MST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
830 PM MST TUE SEP 21 2010

.SYNOPSIS...
A LOW PRESSURE SYSTEM OFF THE WEST COAST WILL INTERACT WITH ABUNDANT
TROPICAL MOISTURE IN PLACE OVER THE REGION. THIS WILL PRODUCE
SHOWERS AND THUNDERSTORMS ACROSS SOUTH-CENTRAL ARIZONA...INCLUDING
THE GREATER PHOENIX AREA LATE TONIGHT...CONTINUING INTO WEDNESDAY
AFTERNOON. STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE
POSSIBLE WITH THESE STORMS...AND THE POTENTIAL IS HIGH FOR FLASH
FLOODING OF LOW-LYING AREAS AND NORMALLY DRY WASHES DUE TO INCREASED
RUNOFF FROM STORMS. SHOWERS AND THUNDERSTORMS WILL TAPER OFF FROM
THE WEST WEDNESDAY NIGHT...WITH DRY WEATHER AND SOME RECOVERY IN
TEMPERATURES THURSDAY THROUGH THE WEEKEND.

&&

.DISCUSSION...
MEXICAN MOISTURE CONTINUED TO FLOW NORTH LATE THIS AFTERNOON AND
EVENING AHEAD OF AN APPROACHING PACIFIC LOW PRESSURE SYSTEM. IN FACT
A NARROW PLUME OF EXCESSIVE MOISTURE SURFACED NORTH FROM MEXICO
ACROSS THE GILA BEND AREA THIS MORNING. ISOLATED THUNDERSTORMS...IN
THIS HIGH C.A.P.E. ENVIRONMENT...DEVELOPED AROUND GILA BEND TUESDAY
AFTERNOON WITH MICROBURSTS THAT TOOK OUT 20 POWER POLES JUST NORTH
OF THE CITY. ELSEWHERE THIS EVENING ACROSS THE FORECAST AREA...SOUTH
EAST CA TO SOUTH CENTRAL AZ...IT WAS RELATIVELY QUIET. 03Z PRECIP
WATER PRODUCTS HAVE SHOWN THE MOISTURE PLUME HAS NOW WORKED NORTH TO
FLAGSTAFF.

LATE TONIGHT AND WEDNESDAY...
ADDITIONAL MEXICAN MOISTURE WILL WORK NORTH INTO AZ OVERNIGHT. AS
THE PACIFIC TROF APPROACHES...VERTICAL MOTION FIELDS/UPPER LEVEL
DYNAMICS WILL DEVELOP OVER CENTRAL AZ TOWARD SUNRISE WEDNESDAY...
CAUSING THICKENING AND LOWERING CLOUDS...SHOWERS...AND A FEW
THUNDERSTORMS. SENSIBLE WEATHER WILL ACTUALLY INCREASE AND SPREAD
ACROSS MOST OF SOUTH CENTRAL AZ...INCLUDING THE GREATER PHOENIX AREA
ON WEDNESDAY. SINCE MONSOON MOISTURE WILL BE EXCESSIVE THE POTENTIAL
FOR VERY HEAVY RAIN IS A CONCERN. A FLASH FLOOD WATCH CONTINUES FOR
MARICOPA AND PINAL COUNTIES LATE TONIGHT AND WEDNESDAY.

CURRENT FORECASTS LOOK OK FOR NOW. NO UPDATES PLANNED. PREVIOUS
DISCUSSION BELOW IS STILL VALID.

PREVIOUS DISCUSSION...
PROGS IN THE SHORT TERM SAG THE PACIFIC UPPER LEVEL TROF SOUTH ALONG
THE CALIFORNIA COAST...AND THEN SWING THE TROF AXIS INLAND LATER
TONIGHT...AND THROUGH THE INTERMOUNTAIN WEST AND MOST OF ARIZONA
WEDNESDAY. MODELS CONTINUE TO TREND PRECIPITABLE WATER TO INCREASE
UPWARDS TO 2.0 INCHES BY WEDNESDAY MORNING OVER SOUTH CENTRAL
ARIZONA. THESE ABOVE NORMAL P-WATER VALUES ARE COURTESY OF  TROPICAL
STORM GEORGETTE CURRENTLY PASSING OVER THE TIP OF BAJA
CALIFORNIA...AND THE TROPICAL STORM/AND REMNANTS ARE SLATED TO
CONTINUE TO FEED MOISTURE INTO THE DESERT SOUTHWEST OVER THE NEXT
DAY OR TWO.

FOR THE NEXT 24-HOURS...THE MOISTURE WILL INTERACT WITH THE
UPPER LEVEL TROF AS IT APPROACHES AND MOVES THROUGH THE REGION.
SHOWERS AND THUNDERSTORMS WILL BE LIKELY-DEFINITE IN SOUTH-CENTRAL
ARIZONA...MAINLY MARICOPA/NORTHWEST AND NORTH-CENTRAL PINAL/SOUTHERN
GILA COUNTIES LATE TONIGHT...AND CONTINUING THROUGH WEDNESDAY
AFTERNOON. STRONG GUSTY WINDS AND LOCALLY HEAVY RAIN WILL BE
POSSIBLE WITH STORMS...AND RUNOFF ACROSS THE AREA COULD IMPACT
FLASH-FLOOD PRONE COMMUNITIES SUCH AS WICKENBURG...CAVE CREEK...EAST
MESA...ROOSEVELT ESTATES...GLOBE...SUPERIOR...QUEEN CREEK...GILA
BEND AND PORTIONS OF THE GREATER PHOENIX AREA.

THE POTENTIAL FOR A HEAVY PRECIPITATION EVENT NECESSITATED THE
ISSUANCE OF A FLASH FLOOD WATCH FOR ZONES ENCOMPASSING MARICOPA...
NORTHWEST AND NORTH-CENTRAL PINAL AND SOUTHERN GILA COUNTIES...IN
EFFECT FROM MIDNIGHT TONIGHT THROUGH 6 PM WEDNESDAY EVENING. SEE
PRODUCT PHXFFAPSR FOR FULL DETAILS.

THE LOW PRESSURE SYSTEM WILL MOVE EAST WITH DRIER AIR SPREADING EAST
OVER SOUTH-CENTRAL ARIZONA WEDNESDAY NIGHT. THIS MEANS THAT SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO END FROM THE WEST WITH COOLER
WEATHER WEDNESDAY NIGHT.

HIGH PRESSURE ALOFT IS EXPECTED TO BUILD OVER THE SOUTHWESTERN
UNITED STATES WITH SOME RECOVERY OF TEMPERATURES THURSDAY THROUGH
THE WEEKEND. MOSTLY DRY WEATHER IS EXPECTED...BUT AS THE HIGH
PRESSURE SYSTEM MOVES NORTHWARD...SOME MOISTURE FROM THE EAST MAY
CIRCULATE INTO MAINLY SOUTH-CENTRAL ARIZONA BY THE LATTER PART OF
THE WEEKEND. FOR THE TIME BEING...HAVE KEPT A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS IN SOUTHERN GILA COUNTY SUNDAY AFTERNOON
AND EVENING. HOWEVER...AS WE GET CLOSER TO THE WEEKEND THE LOCATION
AND TIMING OF THE CHANCE AND SHOWERS AND THUNDERSTORMS MAY HAVE TO
BE ADJUSTED.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...
INCREASING CLOUDS ARE EXPECTED DURING THE EVENING AHEAD OF A STRONG
AND WET PACIFIC LOW PRESSURE SYSTEM. EXPECT THICKENING AND LOWERING
CLOUDS OVERNIGHT WITH INCREASING SHOWERS AND THUNDERSTORMS AFTER
MIDNIGHT AND LASTING THROUGH MID MORNING WEDNESDAY. CIGS BELOW 5K FT
ARE FORECAST BY 13Z WEDNESDAY MORNING WITH POSSIBLE BRIEF REDUCTIONS
IN VISIBILITY DUE TO HEAVY RAINFALL AT TIMES. CONDITIONS COULD
BRIEFLY LOWER TO MVFR...BUT DO NOT EXPECT IFR CONDITIONS. DRIER AND
MORE TRANQUIL WEATHER WILL RETURN STARTING WEDNESDAY EVENING.

WINDS COULD BE GUSTY AT TIMES...PARTICULARLY NEAR ANY THUNDERSTORMS
THAT DEVELOP.

SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH...
NO AVIATION CONCERNS EXPECTED...WITH ACTIVE WEATHER STAYING MAINLY
EAST OF THE CO RIVER VALLEY. BREEZY SOUTH WINDS WILL CONTINUE THIS
EVENING...PARTICULARLY AT KBLH.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
DRY WESTERLY FLOW ALOFT WILL OVERSPREAD THE AREA THURSDAY FOLLOWING
THE PASSAGE OF A WET PACIFIC LOW PRESSURE SYSTEM. HIGH TEMPERATURES
WILL STAY BELOW SEASONAL NORMALS. HIGH PRESSURE WILL THEN BUILD OVER
THE WESTERN STATES FRIDAY INTO THE WEEKEND...WITH THE HIGH TO BE
CENTERED NORTH AND WEST OF THE AREA. THIS WILL RESULT IN DRY AND
WARMER TEMPERATURES FRIDAY INTO THE WEEKEND...HOWEVER EASTERLY FLOW
ALOFT ON THE SOUTH SIDE OF THE HIGH PRESSURE SYSTEM WILL START
PUSHING MOISTURE WESTWARD AND INTO THE CENTRAL DESERTS SUNDAY INTO
MONDAY. THIS WILL ALLOW FOR A SLIGHT CHANCE OF THUNDERSTORMS OVER
THE HIGHER TERRAIN EAST OF PHOENIX...AS WELL AS CAUSING MINIMUM
HUMIDITIES TO CLIMB. MINIMUM HUMIDITIES OVER MUCH OF SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA SHOULD GENERALLY STAY AT OR BELOW
15 PERCENT THROUGHOUT THE FIVE DAY PERIOD.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT MST TONIGHT THROUGH
     WEDNESDAY AFTERNOON FOR AZZ022>024-027-028.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...VASQUEZ/MEYERS/ELLIS
AVIATION...VASQUEZ/WANEK
FIRE WEATHER...CB
Hazardous weather outlook, Sep 21, 6:09 AM MST, 19 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
609 AM MST TUE SEP 21 2010

AZZ022-023-027-028-221300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
609 AM MST TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TODAY...
INCREASING TONIGHT AND BECOMING LIKELY LATE TONIGHT. THE MAIN HAZARDS
ARE STRONG GUSTY WINDS...AND LOCALLY HEAVY RAIN CAUSING FLOODING OF
SMALL STREAMS AND LOW-LYING AREAS. IF YOU COME TO A FLOODED AREA...
TURN AROUND...AND IF POSSIBLE...FIND A SAFE WAY TO YOUR DESTINATION.
THE WATER MAY BE DEEPER AND/OR STRONGER THAN YOU THINK. ANOTHER
HAZARD IS DANGEROUS CLOUD-TO-GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY WEDNESDAY...DECREASING BY LATE
AFTERNOON. THE MAIN HAZARDS ARE LOCALLY HEAVY RAIN CAUSING FLOODING
OF SMALL STREAMS AND LOW-LYING AREAS. IF YOU COME TO A FLOODED
AREA...TURN AROUND...AND IF POSSIBLE...FIND A SAFE WAY TO YOUR
DESTINATION. THE WATER MAY BE DEEPER AND/OR STRONGER THAN YOU THINK.
OTHER HAZARDS INCLUDE DANGEROUS CLOUD-TO-GROUND LIGHTNING AND STRONG
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-021-025-026-CAZ031-221300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-
609 AM MST TUE SEP 21 2010 /609 AM PDT TUE SEP 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EAST OF THE
LOWER COLORADO RIVER VALLEY THIS AFTERNOON AND THIS EVENING...
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE AREA
AFTER MIDNIGHT...MOSTLY EAST OF THE LOWER COLORADO RIVER VALLEY. THE
MAIN HAZARDS ARE STRONG GUSTY WINDS...AND LOCALLY HEAVY RAIN CAUSING
FLOODING OF SMALL STREAMS AND LOW-LYING AREAS. IF YOU COME TO A
FLOODED AREA...TURN AROUND...AND IF POSSIBLE...FIND A SAFE WAY TO
YOUR DESTINATION. THE WATER MAY BE DEEPER AND/OR STRONGER THAN YOU
THINK. ANOTHER HAZARD IS DANGEROUS CLOUD-TO-GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY MORNING...
MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY. THE MAIN HAZARDS ARE
LOCALLY HEAVY RAIN CAUSING FLOODING OF SMALL STREAMS AND LOW-LYING
AREAS. IF YOU COME TO A FLOODED AREA...TURN AROUND...AND IF
POSSIBLE...FIND A SAFE WAY TO YOUR DESTINATION. THE WATER MAY BE
DEEPER AND/OR STRONGER THAN YOU THINK. OTHER HAZARDS INCLUDE
DANGEROUS CLOUD-TO-GROUND LIGHTNING AND STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-221300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
609 AM MST TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TODAY...
INCREASING TO A CHANCE BY LATE THIS AFTERNOON AND THIS EVENING.
SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY LATE TONIGHT. THE MAIN
HAZARDS ARE STRONG GUSTY WINDS...AND LOCALLY HEAVY RAIN CAUSING
FLOODING OF SMALL STREAMS AND LOW-LYING AREAS. IF YOU COME TO A
FLOODED AREA...TURN AROUND...AND IF POSSIBLE...FIND A SAFE WAY TO
YOUR DESTINATION. THE WATER MAY BE DEEPER AND/OR STRONGER THAN YOU
THINK. ANOTHER HAZARD IS DANGEROUS CLOUD-TO-GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY WEDNESDAY. THE MAIN HAZARDS ARE
LOCALLY HEAVY RAIN CAUSING FLOODING OF SMALL STREAMS AND LOW-LYING
AREAS. IF YOU COME TO A FLOODED AREA...TURN AROUND...AND IF
POSSIBLE...FIND A SAFE WAY TO YOUR DESTINATION. THE WATER MAY BE
DEEPER AND/OR STRONGER THAN YOU THINK. OTHER HAZARDS INCLUDE
DANGEROUS CLOUD-TO-GROUND LIGHTNING AND STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ030-032-033-221300-
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
609 AM PDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS

In the hours before

Local storm report, Sep 21, 10:28 PM MST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1028 PM MST TUE SEP 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HEAVY RAIN       3 N GILA BEND           32.99N 112.68W
09/21/2010  M1.50 INCH       MARICOPA           AZ   MESONET

            RAINFALL OF 1.50 INCHES WITHIN AN HOUR WAS MEASURED AT
            THE GILA BEND LANDFILL FROM 433 PM TO 533 PM.

&&

PADDOCK

The radar

The Phoenix radar (KIWA), 72 km away, was scanning. The volume nearest the first event began at 09:00 UTC.

Open the radar archive at this moment

Event by event

2 heavy rain, 1 lightning, 1 flash flood. Local standard time, as filed.

Heavy Rain, Gila

When
September 22, 2:00 AM MST to 7:50 AM MST
Where
Gila County, 0.9 mi SE of Punkin Center
Property damage
$5,000
Reported by
COOP Observer
Coordinates
33.860, -111.310

A COOP observer in Punkin Center reported that 3.87 inches of rain fell since 0200 MST. A spotter in Tonto Basin reported washes being filled, with water over the banks by about 6 am MST.

Lightning, Maricopa

When
September 22, 2:01 AM MST
Where
Maricopa County, 2.41 mi ESE of Twin Knolls
Property damage
$100,000
Reported by
Fire Department/Rescue
Coordinates
33.420, -111.590

Rural Metro responded to a call of a house fire that was caused by lightning. The house was near Meridian and Apache Trail in East Mesa.

Heavy Rain, Maricopa

When
September 22, 4:00 AM MST to 7:00 AM MST
Where
Maricopa County, 4.74 mi NNE of Tortilla Flat
Reported by
Utility Company
Coordinates
33.590, -111.340

A local utility company reported that 3.5 inches of rain fell at Horse Mesa Dam by Apache Lake. The rain was a storm total, ending at 6 am. The heavy rain led to the issuance of a flash flood warning over northeastern Maricopa County.

Flash Flood, Gila

When
September 22, 6:00 AM MST to 9:45 AM MST
Where
Gila County, Punkin Center to 4.98 mi W of Tonto Basin
Cause
Heavy Rain
Property damage
$40,000
Reported by
Law Enforcement
Coordinates
33.870, -111.320

Thunderstorms with very heavy rainfall produced flash flooding in the Tonto Basin as well as the area around Punkin Center. DPS officers reported rock and mudslides along Highway 188 north of Roosevelt Lake, near A-Cross Road and MP-254. ADOT reported a six-foot deep layer of debris that blocked access to roosevelt Lake for most of the day. In addition trained weather spotters reported 3.25 inches of rain and flash flooding in the warned area.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Lightning
A lightning strike that killed, injured or caused damage.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arizona in 2010Every state in 2010This day in weather historyWarnings in Arizona, September 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 254686, 258204, 254685, 254687.